# SDR 2011FA0000444

- Difficulty date: June 29, 2011
- Submitted: July 7, 2011
- Operation: General aviation
- Aircraft: N77XM
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4193
- Aircraft time: 54 hours, 19 cycles
- Engine: Rroyce TAY6118
- Engine time: 54 hours, 19 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: 08ND783625
- Condition: Defective
- Location: Thrust Reverser
- Part time: 54 hours, 19 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING DESCENT, THE RED AND YELLOW WARNING MESSAGES DISPLAY: "L THRUST REVERSER DEPLOY" AND "LT THRUST REVERSER UNLOCK". AFTER LANDING VISUAL INSPECTION, THE LT THRUST REVERSER WAS AUTO MOVING BACK AND CAN NOT DEPLOY. DURING TROUBLESHOOTING, THE LT THRUST REVERSER INBD AND OTBD HARNESS WERE FOUND DEFECTIVE AND BEEN REPLACED.  OPS CHECKS WERE DONE, NONE MESSAGES AFTER REPLACEMENT OF THE HARNESS.
